# SDR C2XA04IA103

- Difficulty date: August 16, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 14,428 hours, 10,811 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13450
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY CHARGER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
